Alert archive / Louisiana / Tornado Warnings in 2009

Tornado Warning 78, NWS Shreveport, LA

October 29, 2009Bossier Parish, Caddo Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Oct 29, 2009, 3:54 PM CDT for Bossier Parish, Caddo Parish, Louisiana. It was in force for 36 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 29, 2009, 3:54 PM CDT (20:54 UTC)
Expired
Oct 29, 2009, 4:30 PM CDT
In force
36 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bossier Parish, LA, Caddo Parish, LA

The radar

The Shreveport radar (KSHV), 9 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 29, 4:13 PM CDTTORNADO5 W Bossier City, LA*** 1 INJ *** AN EF2 TORNADO TOUCHED DOWN IN DOWNTOWN SHREVEPORT DAMAGING A CHURCH..THE CONVENTION CENTER..AND OTHER BUSINESSES DOWNTOWN. OVER 100 HOMES AND SEVERAL APARTMENT COMPLEXES WERE DAMAGED ACROSS NORTHERN BOSSIER CITY IN THE GREEN ACRES SUBDIVISION. O
Oct 29, 4:15 PM CDTTORNADOShreveport, LASTEEPLE ON CHURCH IN DOWNTOWN SHREVEPORT TORN OFF AND ONTO A CAR
Oct 29, 4:16 PM CDTTORNADO2 Ssw Blanchard, LAAN EF0 TORNADO OCCURRED SOUTHWEST OF BLANCHARD LOUISIANA ALONG BLANCHARD-FURRH ROAD. SEVERAL TREES WERE SNAPPED AND UPROOTED NORTH OF THE ROAD IN A FORESTED AREA. THE TORNADO CONTINUED NORTHEAST ACROSS BLANCHARD LATEX ROAD UPROOTING A COUPLE TREES. THE TORNADO
Oct 29, 4:20 PM CDTTORNADO2 N Shreveport, LASIGNS TORN UP AND AUTO DEALER ON FIRE OFF I-220
Oct 29, 4:20 PM CDTTORNADO3 N Bossier City, LAPOWERLINES DOWN AT THE INTERSECTION OF WEMPLE ROAD AND OLD BROWNLEE ROAD. OVERTURNED TRAILER NEAR OLD BROWNLEE ROAD
Oct 29, 4:25 PM CDTTORNADO5 Ssw Belcher, LAAN EF0 TORNADO OCCURRED SOUTHWEST OF BELCHER LA ALONG HAYGOOD ROAD AND DIXIE MOORINGSPORT ROAD. SEVERAL TREES WERE SNAPPED AND UPROOTED ALONG A TREELINE IN A FIELD. THE TORNADO WAS APPROXIMATELY 100 YARDS WIDE...1 MILE LONG AND ON THE GROUND 1 MINUTE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 29, 1:14 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.9 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2009-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2009-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
387 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
422 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSHV 292054
TORSHV
LAC015-017-292130-
/O.NEW.KSHV.TO.W.0078.091029T2054Z-091029T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
354 PM CDT THU OCT 29 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL BOSSIER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...RED CHUTE...BOSSIER CITY...
  CENTRAL CADDO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF SHREVEPORT...

* UNTIL 430 PM CDT.

* AT 353 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES
  SOUTHEAST OF GREENWOOD...OR 10 MILES SOUTHWEST OF SHREVEPORT...
  MOVING NORTH AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BLANCHARD AND EASTWOOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHWESTERN
ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.

&&

LAT...LON 3228 9400 3273 9395 3261 9352 3234 9372
      3233 9374 3235 9376 3234 9379 3230 9381
      3230 9384 3227 9386
TIME...MOT...LOC 2054Z 199DEG 34KT 3235 9386

$$

12
2 follow-up statements
000 
WWUS54 KSHV 292102
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
402 PM CDT THU OCT 29 2009

LAC015-017-292130-
/O.CON.KSHV.TO.W.0078.000000T0000Z-091029T2130Z/
CADDO LA-BOSSIER LA-
402 PM CDT THU OCT 29 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR BOSSIER
AND CADDO PARISHES...

AT 401 PM CDT...SHREVEPORT FIRE DEPARTMENT REPORTED A TORNADO 
CROSSING BERT KOUNS INDUSTRIAL LOOP IN SOUTH SHREVEPORT.  THIS TORNADO WAS 
LOCATED NEAR SUMMER GROVE...OR NEAR SHREVEPORT...MOVING NORTH AT 40 
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLOURNEY...FORBING...CUTOFF JCT...LUCAS...NICHOLS...DIXIE GARDENS...
CROSS LAKE...JEWELLA...LAKE VIEW...BLENHEIM...COOPER ROAD...SHIPP...
BARKSDALE AIR FORCE BASE...BOSSIER CITY...BLANCHARD...FERGUSON...
CONN...HONORE...BODCAU...BROWNLEE...VANCEVILLE...ADNER...RED CHUTE...
CASH POINT...EASTWOOD...SENTELL AND WILLOW CHUTE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHWESTERN
ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.

&&

LAT...LON 3228 9400 3273 9395 3261 9352 3234 9372
      3233 9374 3235 9376 3234 9379 3230 9381
      3230 9384 3227 9386
TIME...MOT...LOC 2101Z 199DEG 34KT 3241 9384

$$

12
000 
WWUS54 KSHV 292117
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
417 PM CDT THU OCT 29 2009

LAC015-017-292130-
/O.CON.KSHV.TO.W.0078.000000T0000Z-091029T2130Z/
CADDO LA-BOSSIER LA-
417 PM CDT THU OCT 29 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR BOSSIER
AND CADDO PARISHES...

AT 416 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
TRACK A TORNADO.  THIS TORNADO WAS LOCATED NEAR BENTON ROAD AND  
I-220...MOVING NORTH AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
FERGUSON...CONN...HONORE...BODCAU...BROWNLEE...VANCEVILLE...ADNER... 
RED CHUTE...CASH POINT...EASTWOOD...SENTELL AND WILLOW CHUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHWESTERN
ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.

&&

LAT...LON 3235 9376 3234 9379 3235 9382 3240 9399
      3273 9395 3261 9352 3234 9372 3233 9374
TIME...MOT...LOC 2117Z 199DEG 34KT 3256 9378

$$

12

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Oct 29, 2:10 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Oct 29, 2:10 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
210 PM CDT THU OCT 29 2009

.DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED TO BECOME
WIDESPREAD OVERNIGHT...AS LEADING EDGE OF ILL DEFINED FRONTAL
SQUALL LINE EAST OF FTW METRO AREA...AND PREFRONTAL FEEDER LINES
HAVE DEVELOPED INTO DEEP CONVECTION. TORNADIC THREAT HAS BEEN
INCREASING IN THIS HIGHLY LOW LVL SHEARED ENVIRONMENT. CELL
TRAINING SOUTH TO NORTH PRODUCING A QUICK INCH OR TWO OF RAIN MAY
CAUSE MINOR FLOODING. THIS SQUALL LINE HAS BEEN CONSISTENTLY
PROGGED TO ORGANISE INTO A SOLID LINE AFTER 0Z...AS WELL AS SLOW
ITS EASTWARD PROGRESSION. THUS...THREAT OF EXTREMELY HEAVY RAIN
FOR AT LEAST SOME PORTION OF NORTHERN LA...IF NOT MUCH OF THE
CWA...STILL VALID. TAPERED OFF POPS GRADUALLY BEHIND FRONT...BUT
AS STRONG SOUTHERLY FLOW WILL CONTINUE TO OVERLAY SFC
FRONT...UNTIL PASSAGE OF 850 TROF...CONSIDERABLE POST FRONTAL RAIN
EXPECTED. RAIN WILL END FRIDAY NIGHT WESTERN PORTIONS OF CWA...AND
NO WX BY SAT AFTN. COLD AIR BEHIND THIS SYSTEM WILL BE DEEP...BUT
NOT EXTREME. EXTENDED TO BE DRY AND PERHAPS FAIRLY LEAN ON CLOUD
COVER...WITH SEASONALLY COOL TEMPS./VII/

&&

.AVIATION...

MVFR CEILINGS ARE BEING OBSERVED ACROSS THE AREA THIS
AFTERNOON...HOWEVER TEMPO IFR CONDITIONS ARE BEING OBSERVED WITH
TSRA ACTIVITY. GUSTY WINDS OF 20 TO 30 MPH ARE BEING OBSERVED AHEAD
OF A COLD FRONT...NOW LOCATED JUST EAST OF A MC ALESTER OK...TERRELL
TX LINE. THE COLD FRONT WILL PROGRESS THROUGH THE AREA
TONIGHT...SHIFTING WINDS TO A WESTERLY COMPONENT AFTER FROPA.
SHRA/TSRA ACTIVITY WILL REMAIN COMMON IN THE 00Z TAF
PERIOD...ESPECIALLY AS THE FRONT WILL INITIATE MORE CONVECTION
ACROSS THE AREA. /11/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  58  60  47  69  47 / 100  80  40  10  10
MLU  64  65  48  65  47 / 100 100  60  30  10
DEQ  57  58  42  64  43 / 100  60  20  10  10
TXK  57  60  45  64  48 / 100  80  40  10  10
ELD  58  60  45  64  43 / 100  80  40  10  10
TYR  55  58  45  68  49 / 100  60  20  10  10
GGG  57  59  44  68  45 / 100  80  40  10  10
LFK  59  63  45  71  46 / 100  80  40  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-059-070.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ001-002-010-011-017-018.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&
Hazardous weather outlook, Oct 29, 11:56 AM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1156 AM CDT THU OCT 29 2009

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-301700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1156 AM CDT THU OCT 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN UPPER LEVEL DISTURBANCE...COMBINED WITH A SLOW MOVING SURFACE
COLD FRONT AND RICH LOW LEVEL MOISTURE...WILL PROVIDE FOR
WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. SOME OF
THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...DAMAGING
WINDS...AND ISOLATED TORNADOES. FLOODING WILL BE A SIGNIFICANT
CONCERN WITH RAINFALL TOTALS AVERAGING AROUND 3 TO 6 INCHES
AREAWIDE...INCLUDING ISOLATED AMOUNTS OF UP TO 7 INCHES POSSIBLE
THROUGH FRIDAY. THE MOST LIKELY LOCATING FOR THE HIGHEST RAINGALL
TOTALS WIL BE ACROSS NORTHWEST LOUISIANA.

ALTHOUGH THERE WILL BE A POTENTIAL FOR BOTH SEVERE WEATHER AND
FLOODING THIS AFTERNOON AND OVERNIGHT...THE MAIN TORNADIC THREAT
WITH BE WITH THE PREFRONTAL STORMS THIS AFTERNOON...ESPECIALLY
ACROSS NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA...IN ASSOCIATION
WITH STORMS THAT ARE CURRENTLY STILL DEVELOPING. THE MAIN THREAT
FOR SIGNIFICANT FLOODING WILL BE TONIGHT...AS WELL AS POSSIBLE
STRONG TO DAMAGING STRAIGHT LINE WINDS ASSOCIATED WITH A SLOW
MOVING SQUALL LINE ENTERING NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA
DURING THE EVENING FROM THE WEST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

HEAVY RAIN WILL LINGER INTO MUCH OF THE DAY FRIDAY...WITH A
CONTINUED FLOODING THREAT.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS WILL LIKELY BE REQUIRED THIS
AFTERNOON AND EVENING. LOCAL FLOODING ALSO POSSIBLE THIS
AFTERNOON...BECOMING MORE LIKELY AREAWIDE TONIGHT AND FRIDAY.
EMERGENCY MANAGERS NEED TO PREPARE FOR POSSIBLE SIGNIFICANT FLOODING.

VII

In the hours before

Local storm report, Oct 29, 1:10 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
110 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     TSTM WND DMG     BOSSIER CITY            32.52N 93.66W
10/29/2009                   BOSSIER            LA   BROADCAST MEDIA

            TREES AND POWERLINES DOWN AT CHANDLER RD. AND HWY 80 OR
            ABOUT 6 MILES EAST OF LOUISIANA DOWNS

&&

12
Local storm report, Oct 29, 1:40 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
140 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     TSTM WND DMG     BOSSIER CITY            32.52N 93.66W
10/29/2009                   BOSSIER            LA   AMATEUR RADIO

            TREES ACROSS I-20 AT MILE MARKER 30

&&

12
Local storm report, Oct 29, 3:29 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     5 W SMACKOVER           33.36N 92.82W
10/29/2009                   UNION              AR   LAW ENFORCEMENT

            TREES BLOWN DOWN.

&&

STEVENS
Local storm report, Oct 29, 3:33 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
333 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     TSTM WND DMG     1 SE EL DORADO          33.21N 92.65W
10/29/2009                   UNION              AR   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN AT INTERSECTION OF HWY 57 AND
            HWY 82.

&&

STEVENS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 3:41 AM CDTLake Wind AdvisorySHVBossier, Caddo, De Soto, Natchitoches, Red River, Sabine15 hr
Oct 29, 10:01 AM CDTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn11 days
Oct 29, 10:22 AM CDTRiver Flood WarningSHVLincoln, Ouachita, Union7 days
Oct 29, 1:16 PM CDTTornado WarningSHVBienville, Red River29 min
Oct 29, 1:19 PM CDTSevere Thunderstorm WarningSHVLincoln, Union26 min
Oct 29, 1:22 PM CDTTornado WarningSHVLincoln, Union23 min
Oct 29, 1:33 PM CDTTornado WarningSHVLincoln, Union27 min
Oct 29, 1:55 PM CDTTornado WarningSHVUnion35 min
Oct 29, 3:16 PM CDTTornado WarningSHVBossier, Caddo44 min
Oct 29, 3:56 PM CDTTornado WarningSHVBossier14 min
Oct 29, 4:20 PM CDTTornado WarningSHVBossier, Caddo, Webster25 min
Oct 29, 4:52 PM CDTFlash Flood WarningSHVWebster4 hr
Oct 29, 5:03 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo42 min
Oct 29, 5:07 PM CDTSevere Thunderstorm WarningSHVWebster38 min
Oct 29, 5:24 PM CDTFlash Flood WarningSHVBossier, Caddo4 hr
Oct 29, 5:27 PM CDTTornado WarningSHVCaddo48 min
Oct 29, 5:49 PM CDTTornado WarningSHVBossier, Caddo41 min
Oct 29, 5:58 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto47 min
Oct 29, 6:16 PM CDTFlash Flood Warning EmergencySHVBossier, Caddo, De Soto3 hr
Oct 29, 6:28 PM CDTTornado WarningSHVBossier, Caddo47 min
Oct 29, 6:48 PM CDTTornado WarningSHVClaiborne, Union42 min

Nearby

Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.